MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC POLYFLUX; DIALYZER, CAPILLARY, HOLLOW FIBER

VANTIVE US HEALTHCARE LLC POLYFLUX; DIALYZER, CAPILLARY, HOLLOW FIBER
Catalog Number 103579
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information h6, h11.H11: the actual device was not available; however, 15 companion samples were returned for evaluation.Visual inspection of the samples showed the products in their original packaging.Functional leak testing of the dialyzer blood side was performed, and a leak was observed in two (2) of the 15 samples.A lengthwise crack was noted in a fiber in each of the two failed samples, which allowed the leakage.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The reported condition was verified.The cause of the fiber defect was determined to be related to the manufacturing process.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
E1: initial reporter postal code: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a blood leak was observed during hemodialysis therapy from unspecified locations of three (3) polyflux 170 dialyzers.The devices were used for one (1) patient, "with the same result".The volume of blood loss or whether blood was returned was not known.There was no report of medical intervention associated with this event.No additional information is available.

Brand Name
POLYFLUX
Common Device Name
DIALYZER, CAPILLARY, HOLLOW FIBER
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
round lake IL
Manufacturer (Section G)
VANTIVE HEALTHCARE - HECHINGEN BADEN DIALYZER
holger - crafoord - strasse 26
hechingen D-723 79
GM   D-72379
Manufacturer Contact
25212 w. il route 120
round lake, IL 60073
2242706717
MDR Report Key22541035
Report Number9611369-2025-00098
Device Sequence Number7001131
Product Code FJI
UDI-Device Identifier07332414037932
UDI-Public(01)07332414037932(10)4-4613-H-01(17)270331
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K043342
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number103579
Device Lot Number4-4613-H-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Supplement Date Received by Manufacturer08/11/2025
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.
Patient SexUnknown